MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX ANALYZER

RADIOMETER MEDICAL APS ABL90 FLEX ANALYZER
Model Number 393-090
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
Radiometer reference number: (b)(4).According to complaint, the hospital reported that on (b)(6) 2025, after drawing an arterial blood gas sample, the nurse found that the patient's po2 was too low on abl90 flex analyzer (serial number: (b)(6)).

Brand Name
ABL90 FLEX ANALYZER
Common Device Name
ABL90 FLEX ANALYZER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
åkandevej 21
brønshøj, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
åkandevej 21
brønshøj, 2700
DA   2700
Manufacturer Contact
anette gram
åkandevej 21
brønshøj, 2700
DA   2700
MDR Report Key24019229
Report Number3002807968-2026-00005
Device Sequence Number10583683
Product Code CHL
UDI-Device Identifier05700693930909
UDI-Public(01)05700693930909(10)R1182N029
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-090
Device Catalogue Number393-090
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale